# SDR DALA1314030679

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 66,290 hours, 29,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE FOUND EMERGENCY LIGHT AT SEAT 4DC AND 22FED INOPERATIVFE.   REPLACED LIGHT ASSY AN SEAT 22FED AND R & R EXTENTION HARNESS ON SEAT 4DC.  OPS CHECK GOOD IAW AMM 33-51.
